Alert archive / Mississippi / Flash Flood Warnings in 2014
Flash Flood Warning 67, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Apr 29, 2014, 4:53 PM CDT for Kemper County, Leake County, Neshoba County, Mississippi. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2014, 4:53 PM CDT (21:53 UTC)
- Expired
- Apr 29, 2014, 9:00 PM CDT
- In force
- 4 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Kemper County, MS, Leake County, MS, Neshoba County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 98 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.9 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2070 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
585
WGUS54 KJAN 292153
FFWJAN
MSC069-079-099-300200-
/O.NEW.KJAN.FF.W.0067.140429T2153Z-140430T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
453 PM CDT TUE APR 29 2014
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LEAKE COUNTY IN CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF EDINBURG...
KEMPER COUNTY IN EAST CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF PRESTON...
NESHOBA COUNTY IN EAST CENTRAL MISSISSIPPI...
THIS INCLUDES THE CITY OF PHILADELPHIA...
* UNTIL 900 PM CDT
* AT 453 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. ESTIMATED
RADAR RAINFALL AMOUNTS...ON THE ORDER OF ONE TO THREE INCHES...HAVE
OCCURRED IN THE PAST HOUR.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BLUFF
SPRINGS...BURNSIDE...FORESTDALE AND PEARL RIVER
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
FOUR HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3270 8872 3261 8904 3257 8943 3258 8958
3266 8966 3288 8920 3293 8897 3292 8896
3293 8868
$$
JC1 follow-up statement
109
WGUS74 KJAN 292332
FFSJAN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
632 PM CDT TUE APR 29 2014
MSC079-292343-
/O.CAN.KJAN.FF.W.0067.000000T0000Z-140430T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEAKE MS-
632 PM CDT TUE APR 29 2014
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR LEAKE COUNTY...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 3270 8873 3258 8928 3259 8930 3272 8927
3283 8915 3288 8892 3292 8896 3293 8868
$$
MSC069-099-300200-
/O.CON.KJAN.FF.W.0067.000000T0000Z-140430T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NESHOBA MS-KEMPER MS-
632 PM CDT TUE APR 29 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
KEMPER AND NESHOBA COUNTIES...
AT 633 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER THE WARNED
AREA. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF ONE TO THREE
INCHES...HAVE OCCURRED IN THE PAST TWO HOURS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PRESTON...
BLUFF SPRINGS...FORESTDALE AND PHILADELPHIA
VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS. WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3270 8873 3258 8928 3259 8930 3272 8927
3283 8915 3288 8892 3292 8896 3293 8868
$$
JCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Apr 29, 3:54 PM CDT, 59 minutes earlier.
Area forecast discussion, Apr 29, 3:54 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
354 PM CDT TUE APR 29 2014
...SEVERE WEATHER EXPECTED THROUGH THE REST OF THE AFTERNOON AND INTO
THE EVENING...
.SHORT TERM...(TONIGHT THROUGH FRIDAY)...
RISK OF SEVERE WEATHER FOR THIS EVENING IS ON TRACK...BUT BY THIS
EVENING THE RISK WILL BE CONFINED TO AREAS ALONG AND SOUTH OF THE
NATCHEZ TRACE PARKWAY AS A COOL FRONT BEGINS CROSSING THE REGION
FROM THE NW. WILL NOT BE MAKING ANY SIGNIFICANT CHANGES TO THE
EXPECTED IMPACTS THIS EVENING...WITH A STRONG TORNADO REMAINING
POSSIBLE MAINLY ACROSS SOUTHEASTERN PORTIONS OF THE FA. LARGE
HAIL...DAMAGING WINDS AND TORNADOES WILL REMAIN POSSIBLE FURTHER
NORTH AND EAST TOWARD THE NATCHEZ TRACE AND WILL KEEP THESE RISKS
HIGHLIGHTED IN THE HWO/GRAPHICS. LOCALLY HEAVY RAINS ACROSS
EASTERN/SOUTHEASTERN MS WILL ALSO REMAIN POSSIBLE AND WILL KEEP
FLASH FLOOD WATCH INTACT AS IS.
GUIDANCE CONTINUES TO SHOW THE MAIN LINE OF ACTIVITY PUSHING OUT OF
THE FA BETWEEN 9 PM AND MIDNIGHT WITH THE COOL/DRY AIR ASSOCIATED
WITH THE COOL FRONT FILTERING ACROSS THE FA THROUGH THE REMAINDER OF
THE NIGHT. TOMORROW LOOKS TO BE A PLEASANT DAY...WITH HIGH
TEMPERATURES ONLY REACHING THE UPPER 60S ACROSS NW ZONES TO THE
UPPER 70S FURTHER SOUTHEAST. THE CUT-OFF UPPER CYCLONE OVER THE
UPPER MS VALLEY WILL NOT MAKE MUCH HEADWAY UNTIL THU WHEN IT WILL
FINALLY EJECT NORTHEAST ACROSS THE GREAT LAKES. WITH DRY SURFACE
HIGH PRESSURE IN PLACE ACROSS THE DEEP SOUTH THE CHANCE FOR RAIN
REMAINS MINIMAL THROUGH THE END OF THE WEEK...DESPITE A DIGGING S/WV
TROF ACROSS THE SOUTHERN PLAINS. HIGH TEMPERATURES WILL REMAIN WELL
BELOW NORMAL ON THU BEFORE A WARMING TREND COMMENCES FRI. /BK/
.LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY)...
BY THE WEEKEND...MORE RIDGING WILL DEVELOP WITH A STEADY MOISTENING
WITH TIME AS SOUTHERLY FLOW DEVELOPS. TEMPS WILL TREND WARMER WITH
SAT COMING IN NEAR NORMAL AND THE SUN-TUE PERIOD BEING ABV AVG. AN
OVERALL DRY AIRMASS WILL KEEP PRECIP CHANCES IN CHECK WITH NO PRECIP
CHANCES FOR THE MED RANGE. /CME/
&&
.AVIATION...+TSRA AFFECTING KHBG PERIODICALLY THIS AFTN BRINGING
BRIEF IFR CONDS DUE TO VIS RESTRICTIONS. CONDS SHOULD IMPROVE OVER
NEXT COUPLE HOURS BUT MORE TSRA XPCTD FOR THIS SITE ALONG WITH VCTS
FOR KMEI/KGTR/JAN/HKS THROUGH EARLY TO LATE AFTN FARTHER EAST. TSRA
COULD BE STRONG TO SEVERE AT TIMES WITH TURBULENCE, HAIL, AND STRONG
WINDS INVOF STORMS. STORM TOPS WILL REACH UPWARDS OF 50 KFT. STORMS
WILL MOVE EAST OF ALL SITES BY LATE TONIGHT AS COOL FRONT MOVES
THROUGH. NW WINDS OF 5-10 KT WILL OCCUR OVERNIGHT WITH VFR CONDS
PREVAILING. /ALLEN/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 52 71 44 69 / 28 7 0 0
MERIDIAN 56 74 44 70 / 68 13 0 0
VICKSBURG 49 70 42 70 / 14 4 0 0
HATTIESBURG 60 77 48 71 / 66 13 0 0
NATCHEZ 51 70 43 69 / 17 4 0 0
GREENVILLE 48 67 43 69 / 11 4 0 0
GREENWOOD 48 68 42 67 / 16 4 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR MSZ030-031-033-
038-039-045-046-051-052-057-058-065-066-072>074.
LA...NONE.
AR...NONE.
&&
BK/ALLENHazardous weather outlook, Apr 29, 12:56 PM CDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 1256 PM CDT TUE APR 29 2014 ARZ074-075-LAZ007-MSZ018-019-034-301800- ASHLEY-CHICOT-MOREHOUSE-BOLIVAR-SUNFLOWER-WASHINGTON- 1256 PM CDT TUE APR 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...AND NORTHWEST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. MSZ027>033-036>038-042>044-048-053-054-059>061-301800- CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-HOLMES- ATTALA-WINSTON-YAZOO-MADISON MS-LEAKE-HINDS-CLAIBORNE-COPIAH- JEFFERSON-ADAMS-FRANKLIN MS- 1256 PM CDT TUE APR 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHEAST MISSISSIPPI...AND SOUTHWEST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT TORNADOES RISK...ELEVATED TIMING...TODAY SEVERE THUNDERSTORMS RISK...ELEVATED TIMING...TODAY FLOODING RISK...ELEVATED TIMING...TODAY SCATTERED TO NUMEROUS SEVERE THUNDERSTORMS CAPABLE OF LARGE GOLFBALL HAIL...DAMAGING WINDS...A FEW TORNADOES...AND FLOODING RAINFALL ARE EXPECTED DURING THE AFTERNOON AND EARLY EVENING HOURS TODAY. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=4) .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY. LAZ008-009-015-016-023>026-MSZ025-026-035-040-041-047-301800- WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA-FRANKLIN LA- CATAHOULA-TENSAS-CONCORDIA-LEFLORE-GRENADA-HUMPHREYS-ISSAQUENA- SHARKEY-WARREN- 1256 PM CDT TUE APR 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT TORNADOES RISK...LIMITED TIMING...TODAY SEVERE THUNDERSTORMS RISK...LIMITED TIMING...TODAY FLOODING RISK...LIMITED TIMING...TODAY SCATTERED STRONG TO SEVERE THUNDERSTORMS CAPABLE OF QUARTER SIZED HAIL...DAMAGING WINDS...TORNADOES...AND FLOODING RAINFALL ARE LIKELY DURING THE LATE MORNING TO AFTERNOON HOURS TODAY. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=4) .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY. MSZ039-045-046-049>052-055>058-062>066-072>074-301800- NOXUBEE-NESHOBA-KEMPER-RANKIN-SCOTT-NEWTON-LAUDERDALE-SIMPSON- SMITH-JASPER-CLARKE-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 1256 PM CDT TUE APR 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT TORNADOES RISK...HIGH TIMING...TODAY SEVERE THUNDERSTORMS RISK...HIGH TIMING...TODAY FLOODING RISK...ELEVATED TIMING...TODAY SCATTERED TO NUMEROUS SEVERE THUNDERSTORMS CAPABLE OF STRONG TORNADOES...LARGE GOLFBALL HAIL...DAMAGING WINDS...AND FLOODING RAINFALL ARE EXPECTED DURING THE AFTERNOON TO EARLY EVENING HOURS TODAY. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=4) .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY. ALLEN && ...HAZARD LEGEND... *TORNADOES* EXTREME...CONFIDENT IN STRONG TORNADOES WITH RATINGS EF2 OR GREATER. HIGH...STRONG TORNADOES POSSIBLE WITH RATINGS EF2 OR GREATER. ELEVATED...CONFIDENT IN TORNADOES. LIMITED...TORNADOES POSSIBLE. *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. HIGH...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. *FLOODING* EXTREME...CONFIDENT IN SIGNIFICANT FLOODING. HIGH...SIGNIFICANT FLOODING POSSIBLE. ELEVATED...CONFIDENT IN FLOODING. LIMITED...FLOODING POSSIBLE. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG ...ADDITIONAL URLS FOR FLOODING ISSUES... LOWER MISSISSIPPI RIVER RFC HOME PAGE... WWW.SRH.NOAA.GOV/LMRFC/ NWS SIGNIFICANT RIVER FLOOD OUTLOOK... WWW.HPC.NCEP.NOAA.GOV/NATIONALFLOODOUTLOOK/INDEX.HTML WPC DAY 1 THROUGH 3 EXCESSIVE RAINFALL... WWW.HPC.NCEP.NOAA.GOV/QPF/EXCESS_RAIN.SHTML WPC EXCESSIVE RAINFALL DISCUSSION... WWW.HPC.NCEP.NOAA.GOV/DISCUSSIONS/QPFERD.HTML WPC DAY 1 THROUGH 7 QPF... WWW.HPC.NCEP.NOAA.GOV/QPF/QPF2.SHTML WPC QPF DISCUSSION... WWW.HPC.NCEP.NOAA.GOV/DISCUSSIONS/QPFHSD.HTML NWS JAN OBSERVED PRECIPITATION IMAGES... WWW.SRH.NOAA.GOV/JAN/?N=PRECIPMAPS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Apr 29, 2:31 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
231 PM CDT TUE APR 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM TSTM WND DMG 5 SE CLINTON 32.28N 90.28W
04/28/2014 HINDS MS NWS EMPLOYEE
A COUPLE TREES WERE UPROOTED ALONG MS HIGHWAY 18
&&
DLSpecial weather statement, Apr 29, 3:47 PM CDT, 1 hour 6 minutes before
MSZ049-050-056-292115- SMITH MS-SCOTT MS-RANKIN MS- 347 PM CDT TUE APR 29 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 347 PM CDT TUE APR 29 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL WAS LOCATED 6 MILES NORTHEAST OF JOHNS AT 347 PM CDT...MOVING NORTHEAST AT 40 MPH. PEOPLE IN EASTERN RANKIN...SCOTT AND NORTHWESTERN SMITH COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3258 8972 3232 8932 3210 8978 3223 9007 TIME...MOT...LOC 2047Z 238DEG 33KT 3222 8978 MME
Special weather statement, Apr 29, 3:53 PM CDT, 1 hour before
MSZ032-033-038-292140-
WINSTON MS-OKTIBBEHA MS-CHOCTAW MS-
353 PM CDT TUE APR 29 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
353 PM CDT TUE APR 29 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
WAS LOCATED 5 MILES SOUTHWEST OF ACKERMAN AT 353 PM CDT...MOVING
NORTHEAST AT 40 MPH.
PEOPLE IN CENTRAL CHOCTAW...OKTIBBEHA AND NORTHEASTERN WINSTON
COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3329 8874 3328 8875 3328 8881 3327 8882
3320 8922 3329 8931 3356 8886 3331 8867
3329 8867
TIME...MOT...LOC 2053Z 234DEG 35KT 3326 8919
MMESpecial weather statement, Apr 29, 4:15 PM CDT, 38 minutes before
MSZ044-049-050-292155-
SCOTT MS-RANKIN MS-LEAKE MS-
415 PM CDT TUE APR 29 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
415 PM CDT TUE APR 29 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 5 MILES NORTH OF PELAHATCHIE AT
416 PM CDT...MOVING NORTHEAST AT 40 MPH.
PEOPLE IN EXTREME SOUTH CENTRAL LEAKE...EAST CENTRAL RANKIN AND SCOTT
COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3227 8983 3242 8994 3258 8944 3225 8932
3223 8932
TIME...MOT...LOC 2116Z 237DEG 36KT 3240 8978
JCSpecial weather statement, Apr 29, 4:48 PM CDT, 5 minutes before
MSZ038-039-045-046-292250- WINSTON MS-NOXUBEE MS-NESHOBA MS-KEMPER MS- 448 PM CDT TUE APR 29 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 448 PM CDT TUE APR 29 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 8 MILES WEST OF BLUFF SPRINGS AT 448 PM CDT...MOVING NORTHEAST AT 30 MPH. PEOPLE IN NORTHERN KEMPER...EXTREME EASTERN NESHOBA...SOUTHERN NOXUBEE AND SOUTHEASTERN WINSTON COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3285 8835 3260 8893 3297 8893 3320 8831 TIME...MOT...LOC 2148Z 244DEG 26KT 3281 8893 MME
Special weather statement, Apr 29, 4:50 PM CDT, 3 minutes before
MSZ044-045-051-292250-
NEWTON MS-NESHOBA MS-LEAKE MS-
450 PM CDT TUE APR 29 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
450 PM CDT TUE APR 29 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER MADDEN AT 450 PM CDT...MOVING
NORTHEAST AT 30 MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN SOUTHEASTERN LEAKE...NESHOBA AND EXTREME NORTHWESTERN
NEWTON COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3257 8932 3257 8935 3270 8955 3293 8903
3292 8892 3265 8891
TIME...MOT...LOC 2150Z 244DEG 26KT 3267 8933
MMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 7:03 PM CDT | Tornado Warning | JAN | Copiah, Simpson | 57 min |
| Apr 28, 7:08 PM CDT | Flash Flood Warning | JAN | Attala, Leake, Madison, Rankin, Scott | 2 hr |
| Apr 28, 7:21 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee | 39 min |
| Apr 28, 7:34 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba | 41 min |
| Apr 28, 7:36 PM CDT | Tornado Warning | JAN | Noxubee | 54 min |
| Apr 28, 7:37 PM CDT | Tornado Warning | JAN | Newton, Scott | 53 min |
| Apr 28, 7:38 PM CDT | Tornado Warning | JAN | Rankin | 37 min |
| Apr 28, 7:53 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin, Simpson | 52 min |
| Apr 28, 7:54 PM CDT | Tornado Warning | JAN | Kemper, Neshoba | 66 min |
| Apr 28, 8:06 PM CDT | Tornado Warning | JAN | Jasper, Newton, Scott, Smith | 54 min |
| Apr 28, 8:16 PM CDT | Flash Flood Warning | JAN | Lauderdale, Newton, Scott | 4 hr |
| Apr 28, 8:23 PM CDT | River Flood Warning | JAN | Attala | 3 days |
| Apr 28, 8:23 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Simpson, Smith | 67 min |
| Apr 28, 8:23 PM CDT | Tornado Warning | JAN | Kemper, Lauderdale, Newton | 67 min |
| Apr 28, 8:38 PM CDT | Areal Flood Warning | JAN | Winston | 12 hr |
| Apr 28, 8:39 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis | 51 min |
| Apr 28, 8:43 PM CDT | Tornado Warning | JAN | Jasper, Smith | 62 min |
| Apr 28, 8:53 PM CDT | Tornado Warning | JAN | Lauderdale | 52 min |
| Apr 28, 9:06 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Simpson | 39 min |
| Apr 28, 9:10 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 65 min |
| Apr 28, 9:36 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jones, Smith | 39 min |
| Apr 28, 9:39 PM CDT | Tornado Warning | JAN | Clarke, Jasper, Jones | 66 min |
| Apr 28, 9:50 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 55 min |
| Apr 28, 10:03 PM CDT | Flash Flood Warning | JAN | Covington, Jones | 4 hr |
| Apr 28, 10:04 PM CDT | Flash Flood Warning | JAN | Clarke, Jasper, Smith | 4 hr |
| Apr 28, 11:00 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 60 min |
| Apr 28, 11:13 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar, Marion | 77 min |
| Apr 28, 11:30 PM CDT | Flash Flood Warning | JAN | Forrest, Lamar, Marion | 4 hr |
| Apr 29, 2:44 AM CDT | River Flood Warning | JAN | Clarke | 5 days |
| Apr 29, 4:26 AM CDT | Flash Flood Watch | JAN | Clarke, Clay, Covington, Forrest, Jasper, Jones and 10 more | 15 hr |
| Apr 29, 2:23 PM CDT | Special Weather Statement | JAN | Franklin | 32 min |
| Apr 29, 2:33 PM CDT | Severe Thunderstorm Warning | JAN | Madison | 42 min |
| Apr 29, 3:01 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence, Lincoln | 44 min |
| Apr 29, 3:10 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Rankin, Scott | 65 min |
| Apr 29, 3:47 PM CDT | Special Weather Statement | JAN | Rankin, Scott | 28 min |
| Apr 29, 3:50 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba, Winston | 55 min |
| Apr 29, 3:53 PM CDT | Special Weather Statement | JAN | Oktibbeha | 47 min |
| Apr 29, 4:07 PM CDT | Severe Thunderstorm Warning | JAN | Oktibbeha, Winston | 38 min |
| Apr 29, 4:15 PM CDT | Special Weather Statement | JAN | Scott | 40 min |
| Apr 29, 4:31 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba | 29 min |
| Apr 29, 4:37 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence, Lincoln | 38 min |
| Apr 29, 4:48 PM CDT | Special Weather Statement | JAN | Kemper | 62 min |
| Apr 29, 4:50 PM CDT | Special Weather Statement | JAN | Neshoba | 60 min |
| Apr 29, 5:07 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence | 53 min |
| Apr 29, 5:14 PM CDT | Flash Flood Warning | JAN | Lowndes | 2 hr |
| Apr 29, 5:20 PM CDT | Tornado Warning | JAN | Jefferson Davis, Lawrence | 55 min |
| Apr 29, 5:23 PM CDT | Special Weather Statement | JAN | Lincoln | 42 min |
| Apr 29, 5:37 PM CDT | Flash Flood Warning | JAN | Kemper, Noxubee | 4 hr |
| Apr 29, 5:42 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott, Smith | 48 min |
| Apr 29, 5:52 PM CDT | Special Weather Statement | JAN | Neshoba | 43 min |
| Apr 29, 5:53 PM CDT | Severe Thunderstorm Warning | JAN | Covington | 67 min |
| Apr 29, 6:17 PM CDT | Special Weather Statement | JAN | Lauderdale | 58 min |
Nearby
Flash Flood Warnings in Mississippi, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.